# SDR ASOA02615

- Difficulty date: November 23, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4081 - DURING CRUISE FROM ATL-CSG, THE SMOKE DETECTOR IN THE LAVATORY BEGAN TO BEEP INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
